MathSciNet Relay Station
MathSciNet bibliographic data
MR2675684 03E55 (03E40)
Hamkins, Joel David; Johnstone, Thomas A. Indestructible strong unfoldability. Notre Dame J. Form. Log. 51 (2010), no. 3, 291–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement